English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Euler characteristics of categories and homotopy colimits

MPS-Authors
/persons/resource/persons235247

Fiore,  Thomas M.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235729

Lück,  Wolfgang
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236133

Sauer,  Roman
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

fiore_euler_oa_2011.pdf
(Any fulltext), 493KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Fiore, T. M., Lück, W., & Sauer, R. (2011). Euler characteristics of categories and homotopy colimits. Documenta Mathematica, 16, 301-354. Retrieved from http://www.mathematik.uni-bielefeld.de/documenta/vol-16/09.html.


Cite as: http://hdl.handle.net/21.11116/0000-0004-21BD-2
Abstract
There is no abstract available